# SDR SIMA200706702

- Difficulty date: March 4, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 12,692 hours, 11,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69977
- Condition: Discharged
- Location: Emergency Lights
- Part time: 10,576 hours, 9,775 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY BATTERIES FAILED TO TEST.  REMOVED AND REPLACED EMERGENCY BATTERIES IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
